# SDR QXEA0202042

- Difficulty date: November 30, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR THRESHOLD ANGLE IS CORRODED AT FIVE EACH NUT PLATES. REPAIRED IAW DHC-8 200 SRM 51-40-11, PAGES 1 THROUGH 4.
